# SDR FDEA201601290389

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FWD HINGE WING SIDE, PIVOT HOLE BORE CORROSION.   REWORKED & FOUND EXCEEDS LIMITS IAW CMM 57-44-08.   NEW BUSHING FABRICATED & INSTALLED IAW EA 1-5750-T0323078 PART 1 STEP 1A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
